Lukasiewicz Fuzzy BE-algebras and BE-filters

Authors

  • Young Bae Jun
  • Sun Shin Ahn

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4446

Keywords:

\L{}ukasiewicz fuzzy BE-algebra,, \L{}ukasiewicz fuzzy BE-filter,, $\in$-set,, $q$-set,, O-set.

Abstract

By applying the concept of Lukasiewicz fuzzy set to BE-algebras, the notions of Lukasiewicz fuzzy BE-algebra and Lukasiewicz fuzzy BE-filter are introduced, and their properties are investigated. Characterizations of Lukasiewicz fuzzy BE-algebra and Lukasiewicz fuzzy BE-filter are discussed, and the relationship between fuzzy BE-algebra (resp., fuzzy BE-filter) and Lukasiewicz fuzzy BE-algebra (resp., Lukasiewicz fuzzy BE-filter) is established. The conditions for the ∈-set, q-set and O-set of Lukasiewicz fuzzy set to be BE-subalgebras are explored. Lukasiewicz fuzzy BE-filter is created by using BE-filter.

Downloads

Published

2022-07-31

Issue

Section

Nonlinear Analysis

How to Cite

Lukasiewicz Fuzzy BE-algebras and BE-filters. (2022). European Journal of Pure and Applied Mathematics, 15(3), 924-937. https://doi.org/10.29020/nybg.ejpam.v15i3.4446

Similar Articles

1-10 of 440

You may also start an advanced similarity search for this article.